Alert archive / Oregon / Red Flag Warnings in 2019
Red Flag Warning 10, NWS Medford, OR
NWS Medford, OR issued this red flag warning at Sep 13, 2019, 12:08 PM PDT for Modoc County, Siskiyou County, California; Harney County, Klamath County, Lake County, Oregon. It took effect at Sep 15, 2019, 11:00 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2019, 12:08 PM PDT (19:08 UTC)
- In effect from
- Sep 15, 2019, 11:00 AM PDT
- Expired
- Sep 15, 2019, 8:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Medford, OR
Counties Modoc County, CA, Siskiyou County, CA, Harney County, OR, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 156 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 7.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1636 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
185 WWUS86 KMFR 131908 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 1208 PM PDT Fri Sep 13 2019 .A strong cold front will move into the Pacific Northwest on Sunday. Strong and gusty south to southwesterly winds in advance of the front will combine with low relative humidity resulting in critical fire weather conditions late Sunday morning through Sunday evening. The front will likely bring higher humidity, wetting rainfall and a much cooler air mass late Sunday night into Monday. CAZ285-ORZ624-625-141300- /O.UPG.KMFR.FW.A.0007.190915T1800Z-190916T0600Z/ /O.NEW.KMFR.FW.W.0010.190915T1800Z-190916T0600Z/ Modoc County Except for the Surprise Valley- Klamath Basin and the Fremont-Winema National Forest- South Central Oregon Desert including the BLM Land in Eastern Lake and Western Harney Counties- 1208 PM PDT Fri Sep 13 2019 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 11 PM PDT SUNDAY FOR STRONG GUSTY WIND WITH LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 285...624 AND 625... The National Weather Service in Medford has upgraded the Fire Weather Watch to a Red Flag Warning...which is in effect from 11 AM to 11 PM PDT Sunday. * Impacts: Strong, gusty wind with low relative humidity and high fire danger will contribute to a significant spread of new and existing fires. * Affected area: In Northern CA...all but the western fringe of the Modoc National Forest in fire zone 285. In South Central OR...the Fremont National Forest in the southeast portion of fire zone 624 and the southern half of fire zone 625, mainly south and east of Summer and Alkali Lakes. * Wind: South to southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity: 10 to 15 percent. * View the hazard area in detail at: https://www.wrh.noaa.gov/mfr/HAZARD Precautionary/preparedness actions... * A Red Flag Warning means that critical fire weather conditions are expected. * Strong wind and low relative humidity could cause any existing or new fires to spread rapidly. * One less spark, one less wildfire. && $$ MAS Visit us at www.weather.gov/Medford
6 follow-up statements
909
WWUS86 KMFR 141215
RFWMFR
URGENT - FIRE WEATHER MESSAGE
National Weather Service Medford OR
515 AM PDT Sat Sep 14 2019
.Southwest winds will increase this afternoon and evening,
combining with very dry air to result in critical fire weather
conditions across portions of the area. A strong cold front will
then move in on Sunday. Strong and gusty south to southwesterly
winds in advance of the front will combine with low relative
humidity resulting in critical fire weather conditions Sunday
afternoon and evening.
CAZ285-ORZ624-150015-
/O.NEW.KMFR.FW.W.0011.190914T2100Z-190915T0300Z/
/O.EXT.KMFR.FW.W.0010.190915T1900Z-190916T0400Z/
Modoc County Except for the Surprise Valley-
Klamath Basin and the Fremont-Winema National Forest-
515 AM PDT Sat Sep 14 2019
...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PDT
THIS EVENING FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER
ZONES 285 AND 624...
...RED FLAG WARNING NOW IN EFFECT FROM NOON TO 9 PM PDT SUNDAY FOR
STRONG GUSTY WIND WITH LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 285 AND 624...
The National Weather Service in Medford has issued a Red Flag
Warning...which is in effect from 2 PM this afternoon to 8 PM PDT
this evening.
* Impacts: Strong, gusty wind with low relative humidity and dry
vegetation will lead to the potential for significant spread of
new and existing fires.
* Affected area:
- In Northern CA Fire Zone 285: The eastern two-thirds of the
area will be affected today, then nearly the entire area
Sunday.
- In South Central OR Fire Zone 624: Areas east of Lorella and
the Valley Falls area southward today, then from near Beatty
and Paisley southward Sunday.
* Wind: Southwest 15 to 20 mph with gusts 25 to 35 mph today and
then southwest 20 to 30 mph with gusts 30 to 45 mph Sunday.
* Relative Humidity: 7 to 14 percent.
* View the hazard area in detail at:
https://www.wrh.noaa.gov/mfr/HAZARD
* A Red Flag Warning means that critical fire weather conditions
are expected.
* One less spark, one less wildfire.
* View the hazard area in detail at:
https://www.wrh.noaa.gov/mfr/HAZARD
&&
$$
ORZ625-150015-
/O.EXT.KMFR.FW.W.0010.190915T1900Z-190916T0400Z/
South Central Oregon Desert including the BLM Land in Eastern Lake
and Western Harney Counties-
515 AM PDT Sat Sep 14 2019
...RED FLAG WARNING NOW IN EFFECT FROM NOON TO 9 PM PDT SUNDAY FOR
STRONG GUSTY WIND WITH LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONE 625...
* Impacts: Strong, gusty wind with low relative humidity and dry
vegetation will lead to the potential for significant spread of
new and existing fires.
* Affected area:
In South Central OR...Fire Weather Zone 625 from around Paisley
and Alkali Lake southward.
* Wind: Southwest 15 to 25 mph with gusts up to 45 mph.
* Relative Humidity: 8 to 15 percent.
* View the hazard area in detail at:
https://www.wrh.noaa.gov/mfr/HAZARD
* A Red Flag Warning means that critical fire weather conditions
are expected.
* Strong wind and low relative humidity could cause any existing
or new fires to spread rapidly.
* One less spark, one less wildfire.
$$
BTL
Visit us at www.weather.gov/Medford361
WWUS86 KMFR 142149
RFWMFR
URGENT - FIRE WEATHER MESSAGE
National Weather Service Medford OR
249 PM PDT Sat Sep 14 2019
.Southwest winds this afternoon and evening, will combine with
very dry air to result in critical fire weather conditions across
portions of the area. A strong cold front will then move in on
Sunday. Strong and gusty south to southwesterly winds in advance of
the front will combine with low relative humidity resulting in
critical fire weather conditions Sunday afternoon and evening.
CAZ285-ORZ624-151400-
/O.CON.KMFR.FW.W.0011.000000T0000Z-190915T0300Z/
/O.CON.KMFR.FW.W.0010.190915T1900Z-190916T0400Z/
Modoc County Except for the Surprise Valley-
Klamath Basin and the Fremont-Winema National Forest-
249 PM PDT Sat Sep 14 2019
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONES 285 AND
624...
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT SUNDAY
FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONES 285 AND
624...
* Impacts: Strong, gusty wind with low relative humidity and dry
vegetation will lead to the potential for significant spread of
new and existing fires.
* Affected area:
- In Northern CA Fire Zone 285: The eastern two-thirds of the
area will be affected through this evening, then nearly the
entire area Sunday.
- In South Central OR Fire Zone 624: Areas east of Lorella and
the Valley Falls area southward through this evening, then
from near Beatty and Paisley southward Sunday.
* Wind: Southwest 15 to 20 mph with gusts 25 to 35 mph through this
evening and then southwest 20 to 30 mph with gusts 30 to 45 mph
on Sunday.
* Relative Humidity: 7 to 14 percent.
* View the hazard area in detail at:
https://www.wrh.noaa.gov/mfr/HAZARD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
* A Red Flag Warning means that critical fire weather conditions
are expected.
* Strong wind and low relative humidity could cause any existing
or new fires to spread rapidly.
* One less spark, one less wildfire.
&&
$$
ORZ625-151400-
/O.CON.KMFR.FW.W.0010.190915T1900Z-190916T0400Z/
South Central Oregon Desert including the BLM Land in Eastern Lake
and Western Harney Counties-
249 PM PDT Sat Sep 14 2019
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT SUNDAY
FOR STRONG GUSTY WIND WITH LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONE 625...
* Impacts: Strong, gusty wind with low relative humidity and dry
vegetation will lead to the potential for significant spread of
new and existing fires.
* Affected area:
In South Central OR...Fire Weather Zone 625 from around Paisley
and Alkali Lake southward.
* Wind: Southwest 15 to 25 mph with gusts up to 45 mph.
* Relative Humidity: 8 to 15 percent.
* View the hazard area in detail at:
https://www.wrh.noaa.gov/mfr/HAZARD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
* A Red Flag Warning means that critical fire weather conditions
are expected.
* Strong wind and low relative humidity could cause any existing
or new fires to spread rapidly.
* One less spark, one less wildfire.
&&
$$
MAS
Visit us at www.weather.gov/Medford089 WWUS86 KMFR 150250 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 750 PM PDT Sat Sep 14 2019 .A cold front will move Sunday. Strong and gusty southwest to west winds in advance of the front will combine with low relative humidity resulting in critical fire weather conditions Sunday afternoon and evening. CAZ285-ORZ624-151400- /O.EXP.KMFR.FW.W.0011.000000T0000Z-190915T0300Z/ /O.CON.KMFR.FW.W.0010.190915T1900Z-190916T0400Z/ Modoc County Except for the Surprise Valley- Klamath Basin and the Fremont-Winema National Forest- 750 PM PDT Sat Sep 14 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT SUNDAY FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONES 285 AND 624... ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONES 285 AND 624... * Impacts: Strong, gusty wind with low relative humidity and high fire danger will likely contribute to a significant spread of new and existing fires. * Affected area: In Northern CA Fire Zone....285. All of the zone. In South Central OR Fire Zone....624. From near Beatty and Paisley southward. * Wind: Southwest 20 to 30 mph with gusts to 30 to 45 mph. * Relative Humidity: 7 to 14 percent. * View the hazard area in detail at: https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... * A Red Flag Warning means that critical fire weather conditions are expected. * Strong wind and low relative humidity could cause any existing or new fires to spread rapidly. * One less spark, one less wildfire. $$ ORZ625-151400- /O.CON.KMFR.FW.W.0010.190915T1900Z-190916T0400Z/ South Central Oregon Desert including the BLM Land in Eastern Lake and Western Harney Counties- 750 PM PDT Sat Sep 14 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT SUNDAY FOR STRONG GUSTY WIND WITH LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 625... * Impacts: Strong, gusty wind with low relative humidity and high fire danger will likely contribute to a significant spread of new and existing fires. * Affected area: In South Central OR...Fire Weather Zone 625. From around Paisley and Alkali Lake southward. * Wind: Southwest 15 to 25 mph with gusts up to 45 mph. * Relative Humidity: 8 to 15 percent. * View the hazard area in detail at: https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... * A Red Flag Warning means that critical fire weather conditions are expected. * Strong wind and low relative humidity could cause any existing or new fires to spread rapidly. * One less spark, one less wildfire. && $$ Visit us at www.weather.gov/Medford
974
WWUS86 KMFR 151035
RFWMFR
URGENT - FIRE WEATHER MESSAGE
National Weather Service Medford OR
335 AM PDT Sun Sep 15 2019
.A strong cold front will push inland today resulting in strong
and gusty southwest to west winds ahead of it. These strong and
gusty winds will combine with low relative humidity to result in
critical fire weather conditions late this morning into early this
evening.
CAZ284-160300-
/O.EXB.KMFR.FW.W.0010.190915T1800Z-190916T0300Z/
Siskiyou County from the Cascade Mountains East and South to Mt
Shasta-
335 AM PDT Sun Sep 15 2019
...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT
THIS EVENING FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER
ZONE 284...
The National Weather Service in Medford has issued a Red Flag
Warning...which is in effect from 11 AM this morning to 8 PM PDT
this evening.
* Impacts: Strong, gusty wind with low relative humidity and dry
vegetation will lead to the potential for significant spread of
new and existing fires.
* Affected area: In Northern CA...The Tule Lake, Lava Beds, and
Round Mountain areas of Fire Weather Zone 284.
* Wind: Southwest 15 to 25 mph with gusts up to 40 mph.
* Relative Humidity: 8 to 15 percent.
* View the hazard area in detail at:
https://www.wrh.noaa.gov/mfr/HAZARD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
* A Red Flag Warning means that critical fire weather conditions are
expected.
* Strong wind and low relative humidity could cause any existing or
new fires to spread rapidly.
* One less spark, one less wildfire.
&&
$$
CAZ285-ORZ624-625-160300-
/O.EXT.KMFR.FW.W.0010.190915T1800Z-190916T0300Z/
Modoc County Except for the Surprise Valley-
Klamath Basin and the Fremont-Winema National Forest-
South Central Oregon Desert including the BLM Land in Eastern Lake
and Western Harney Counties-
335 AM PDT Sun Sep 15 2019
...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
PDT THIS EVENING FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE
WEATHER ZONES 285...624 AND 625...
* Impacts: Strong, gusty wind with low relative humidity and high
fire danger will likely contribute to a significant spread of new
and existing fires.
* Affected area:
- In Northern CA, Fire Weather Zone....285.
- In South Central OR Fire Weather Zones:
- Southeastern portions of 624 south of Summer Lake, Sprague
River, and Merrill...625.
- 625 south of Wagontire and Summer Lake.
* Wind: Southwest 20 to 30 mph with gusts up to 50 mph.
* Relative Humidity: 8 to 15 percent.
* View the hazard area in detail at:
https://www.wrh.noaa.gov/mfr/HAZARD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
* A Red Flag Warning means that critical fire weather conditions
are expected.
* Strong wind and low relative humidity could cause any existing
or new fires to spread rapidly.
* One less spark, one less wildfire.
&&
$$
BTL
Visit us at www.weather.gov/Medford867
WWUS86 KMFR 151923
RFWMFR
URGENT - FIRE WEATHER MESSAGE
National Weather Service Medford OR
1223 PM PDT Sun Sep 15 2019
.A strong cold front will push inland through this evening
resulting in strong and gusty southwest to west winds ahead of
it. These strong and gusty winds will combine with low relative
humidity to result in critical fire weather conditions into early
this evening.
CAZ285-ORZ624-625-160300-
/O.CON.KMFR.FW.W.0010.000000T0000Z-190916T0300Z/
Modoc County Except for the Surprise Valley-
Klamath Basin and the Fremont-Winema National Forest-
South Central Oregon Desert including the BLM Land in Eastern Lake
and Western Harney Counties-
1223 PM PDT Sun Sep 15 2019
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONES 285...
624 AND 625...
* Impacts: Strong, gusty wind with low relative humidity and high
fire danger will likely contribute to a significant spread of new
and existing fires.
* Affected area:
- In Northern CA, Fire Weather Zone....285.
- In South Central OR Fire Weather Zones:
- Southeastern portions of 624 south of Summer Lake, Sprague
River, and Merrill...625.
- 625 south of Wagontire and Summer Lake.
* Wind: Southwest 20 to 30 mph with gusts up to 50 mph.
* Relative Humidity: 8 to 15 percent.
* View the hazard area in detail at:
https://www.wrh.noaa.gov/mfr/HAZARD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
* A Red Flag Warning means that critical fire weather conditions
are expected.
* Strong wind and low relative humidity could cause any existing
or new fires to spread rapidly.
* One less spark, one less wildfire.
&&
$$
CAZ284-160300-
/O.CON.KMFR.FW.W.0010.000000T0000Z-190916T0300Z/
Siskiyou County from the Cascade Mountains East and South to Mt
Shasta-
1223 PM PDT Sun Sep 15 2019
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 284...
* Impacts: Strong, gusty wind with low relative humidity and high
fire danger will likely contribute to a significant spread of
new and existing fires.
* Affected area:
In Northern CA...The Tule Lake, Lava Beds, and
Round Mountain areas of Fire Weather Zone 284.
* Wind: Southwest 15 to 25 mph with gusts up to 40 mph.
* Relative Humidity: 8 to 15 percent.
* View the hazard area in detail at:
https://www.wrh.noaa.gov/mfr/HAZARD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
* A Red Flag Warning means that critical fire weather conditions
are imminent or occurring.
* Strong wind and low relative humidity could cause any existing
or new fires to spread rapidly.
* One less spark, one less wildfire.
&&
$$
MAS
Visit us at www.weather.gov/Medford513 WWUS86 KMFR 160250 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 750 PM PDT Sun Sep 15 2019 CAZ285-ORZ624-625-160400- /O.EXP.KMFR.FW.W.0010.000000T0000Z-190916T0300Z/ Modoc County Except for the Surprise Valley- Klamath Basin and the Fremont-Winema National Forest- South Central Oregon Desert including the BLM Land in Eastern Lake and Western Harney Counties- 750 PM PDT Sun Sep 15 2019 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONES 285...624 AND 625... Humidities are rising and precipitation spreads over the area. Winds are also diminishing at this time. $$ CAZ284-160400- /O.EXP.KMFR.FW.W.0010.000000T0000Z-190916T0300Z/ Siskiyou County from the Cascade Mountains East and South to Mt Shasta- 750 PM PDT Sun Sep 15 2019 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 284... Humidities are rising and precipitation spreads over the area. Winds are also diminishing at this time. $$ Visit us at www.weather.gov/Medford
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Sep 13, 10:46 AM PDT, 1 hour 22 minutes earlier.
Area forecast discussion, Sep 13, 10:46 AM PDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Medford OR
1046 AM PDT Fri Sep 13 2019
.Updated Aviation Discussion.
.DISCUSSION...A weak front has moved inland. The main effect has
been cloud cover over northwest Douglas and Coos County. So far no
precipitation has been observed and don't expect anything other
then maybe a sprinkle or two in northwest Douglas and Coos County
this morning. Even then were not expecting anything measurable.
Some adjustments were made to the forecast to add detail to the
sky cover and remove any mention of pops.
The main concern ahead will be Sunday afternoon through Monday.
The models are in fairly good agreement with the timing of the
front. Compared to previous runs, the front will arrive later.
We'll look at this in more details and fine tune the forecast to
reflect this thinking. because of the later arrival of the front,
moderate to strong winds are expected east of the Cascades from
late Sunday morning through Sunday evening. It still looks much
cooler and unsettled Monday. Details on this can be found in the
previous discussion. -Petrucelli
&&
.AVIATION...For the 13/18Z TAFs...Along the coast and just offshore.
IFR ceilings at North Bend should improve to VFR around 21z, however
this could be delayed by an hour. Meanwhile VFR ceilings are
expected through this afternoon south of Cape Blanco. Onshore flow
is expected to be stronger tonight with marine stratus developing
early this evening with MVFR ceilings to start, followed by IFR
ceilings late this evening and tonight. Confidence on the timing of
when lower conditions will occur at North Bend is low to medium, so
watch for updates.
As previously mentioned, onshore flow is expected to be stronger
tonight and guidance suggest it will push inland into the Umpqua
Basin, including Roseburg towards daybreak Saturday with MVFR
ceilings possible, The lower conditions have been added to the
Roseburg TAF.
Elsewhere, VFR conditions will continue through the TAF period with
gusty breezes late in the afternoon into early this evening at
Medford and Klamath Falls. -Petrucelli
&&
.MARINE...Updated 130 AM PDT Friday 13 September 2019...Overall,
seas will remain swell dominated with borderline advisory
conditions through much of the forecast period. A weak cold front
will brush by the area north of Cape Blanco this morning. Behind
this front, a weak thermal trough develops and this will increase
northerly winds later this afternoon into Saturday morning. Steep
seas hazardous to small craft are expected as a result south of Cape
Blanco and within 30 nm from shore.
Conditions improve Saturday afternoon into Sunday, then the first in
a series of fronts will move onshore Sunday, with showers likely.
Sub-advisory winds become southerly and seas increase as west swell
builds into the waters late Sunday into Monday. More fronts will
follow through most of the week, bringing periods of increased
southerly winds and swell dominated seas. /BR-y
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Fire Weather Watch from Sunday morning through Sunday evening
for ORZ624-625.
CA...Fire Weather Watch from Sunday morning through Sunday evening
for CAZ285.
Pacific Coastal Waters...Small Craft Advisory from 5 PM this afternoon to 11 AM PDT
Saturday for PZZ356-376.Nearby
Red Flag Warnings in Oregon, 2019Red Flag Warnings in California, 2019Every red flag warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.